RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 224, Number 3, Pages 540–542 (Mi dan39292)  

MATHEMATICS

On the unsolvability of $n$-groups of odd and biprimary orders

S. A. Rusakov

Gomel Branch of Institute of Mathematics, Academy of Sciences of the BSSR

Full text: PDF file (390 kB)

Bibliographic databases:
UDC: 519.48
Presented: В. М. Глушков
Received: 09.04.1975

Citation: S. A. Rusakov, “On the unsolvability of $n$-groups of odd and biprimary orders”, Dokl. Akad. Nauk SSSR, 224:3 (1975), 540–542

Citation in format AMSBIB
\Bibitem{Rus75}
\by S.~A.~Rusakov
\paper On the unsolvability of $n$-groups of odd and biprimary orders
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 224
\issue 3
\pages 540--542
\mathnet{http://mi.mathnet.ru/dan39292}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0419665}
\zmath{https://zbmath.org/?q=an:0356.20024}


Linking options:
  • http://mi.mathnet.ru/eng/dan39292
  • http://mi.mathnet.ru/eng/dan/v224/i3/p540

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020